# SDR IPXA09M55665

- Difficulty date: April 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA716041
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR SURVEY SEQ F2-01, LT MLG PRESSURE WEB BETWEEN FS 1380 AND 1400 AND X95 TO X102 IS NOT PER SRM AND IS NOT ON MRCSSR REPORT.  REPAIRED LT MLG PRESSURE WEB BETWEEN FS 1380 AND 1400 REF EO MD11-5330 -33249-A AND EA 011-5330-01-A1721.
